Exam (elaborations) VATI Pharm
VATI Pharm A nurse is providing teaching to a pt prescribed cipro what is an adverse effect the nurse should include in the teaching? - ANSWER phototoxicity. avoid direct sunlight, wear sunglasses and protective clothing. discontinue ASAP is phototoxicity occurs. Tendon rupture is another adverse effect a nurse is giving diclofenac sodium to a pt with chronic bursitis which of the following action should the nurse take - ANSWER give the med with food. Diclofenac is an NSAID and can cause gastric irritation a nurse is planning care for a pt who is scheduled for surgery with a latex allergy which action should the nurse take - ANSWER place monitoring cords and tubes in a stokinette. to avoid exposure to skin which of the following increases the pts risk for developing as aspirin induced ulcer? - ANSWER Cigarette smoking can increase the risk for developing a gastric ulcer in the client who is receiving aspirin therapy. The nurse should inform the client that smoking reduces secretion of gastric bicarbonate and increases gastric emptying, transporting more acid into the duodenum. a post menopausal pt is prescribed raloxifene what is it used for - ANSWER to prevent breast cancer and reduces the amount of fractures related to osteoporosis
Document information
- Uploaded on
- November 7, 2023
- Number of pages
- 14
- Written in
- 2023/2024
- Type
- Exam (elaborations)
- Contains
- Questions & answers